Case report of superior mesenteric artery syndrome that developed in a lean type 2 diabetes patient and was associated with rapid body weight loss after sodium-glucose cotransporter 2 inhibitor administration.
Аннотация
A 58-year-old women who was diagnosed with type 2 diabetes 20 years earlier had been treated with antidiabetic medicines since she was aged 40 years. After sodium-glucose cotransporter 2 inhibitors administration, her bodyweight rapidly decreased from 40 to 30 kg over a period of 3 weeks. She had abdominal symptoms, including nausea, especially after a meal. On admission, physical examinations and laboratory data showed euglycemic ketoacidosis, dehydration and low insulin secretion levels. Additionally, abdominal contrast computed tomography showed the finding of superior mesenteric artery syndrome. This case urges caution, including rapid excessive bodyweight loss and euglycemic ketoacidosis, on the use of sodium-glucose cotransporter 2 for lean diabetes patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.